# SDR CA140726001

- Difficulty date: July 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Aircraft time: 9,166 hours
- Engine: Pwa PW306B
- System (JASC): 3411 · Pitot/Static System
- Part: Elbow
- Part number: MS21908D5
- Condition: Cracked
- Location: Pitot Static
- Part time: 10,738 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STATIC SYSTEM NR 1 FOUND LEAKING DURING PITOT STATIC TEST.  UPON FURTHER INVESTIGATION, THE TECH FOUND THAT THE LEAK WAS COMING FROM AN ELBOW FITTING LOCATED IN THE LT FWD AVIONIC BAY AT THE COCKPIT FLOOR LEVEL.  AFTER THE FITTING WAS REMOVED AND INSPECTED A CRACK WAS DISCOVERED ON THE THREADED END OF THE ELBOW FITTING.
